MAUDE Adverse Event Report: CODMAN AND SHURTLEFF, INC MODEL 3000 - 30ML VOLUME, LOW; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

CODMAN AND SHURTLEFF, INC MODEL 3000 - 30ML VOLUME, LOW; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Catalog Number AP03000L
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Confusion/ Disorientation (2553)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This initial mdr will be the only report submitted for mfr report #1226348-2018-00655.Additional patient, event, and initial reporter information was requested, but has not yet been provided.The product will not be returned for analysis and additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by a healthcare professional that a patient implanted with a codman 3000 (ap03000l/13116) presented at the er in an altered mental state.The nurse called for assistance on how to slow down the pump flow.It was unknown when the patient's last refill was; however, the next refill was scheduled for (b)(6) 2018.The pump had morphine and bupivacaine in it.Reportedly, the patient is also on several oral medication, including: hydrocodone, dilaudid, and flexeril.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This final mdr will be the only report submitted for mfr report #1226348-2018-00655.Conclusion: based on the information, the event could not be confirmed.The product was not returned for analysis; however a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.There is no current safety signal identified related to the reported event based on review of complaint history for the device.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
MODEL 3000 - 30ML VOLUME, LOW
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
CODMAN AND SHURTLEFF, INC
33 technology drive
irvine CA 92618
MDR Report Key7712251
Report Number1226348-2018-00655
Device Sequence Number805410
Product Code LKK
UDI-Device Identifier10886704043607
UDI-Public10886704043607
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAP03000L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date08/27/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;